# SDR REXA2024092300716

- Difficulty date: September 3, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R AT FS280 IS CORRODED  RPLACED STRINGER 20R (PN# SH670-31208-3) FROM FS 280 TO FS 310 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001- A01.
